Medical Questions? Ask a Doctor Online!
are you still there?
I would not worry
one extra dose is not going to cause a dangerous decrease in your blood pressure
Don't induce vomiting, you can cause more problems that that is worth
I already did induce vomiting
but I wouldn't continue
Don't worry about it-
it will not cause a dangerous drop in your blood pressure
Ok thank you
this does not need medical attention
I hope that I provided you with excellent service? :-)?
I was concerned. In the whole inducing vomiting I did not see the pills come up. do they disolve fairly quickley in stomach acid?
they do dissolve quickly
but this is not a powerful blood pressure medication, like clonidine
so an extra dose by accident will not push you over the edge
AHHHHH Ok I drank a large glass of water then stuck my finger down my throat and everything came up
well, it may have come up in the water
either way, no big deal
Ok, should I check my blood pressure if I get up in the night?
no, just stay in bed and go to sleep
there is nothing that you woudl do anyway
Ok thank you! I appreciate you help
you are welcome
yes maam good night
great. sleep well